# SDR ASAA2014031707219

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,286 hours, 7,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9373
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 23,428 hours, 7,669 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECKLIST, PUSHED RECALL RT PACK LIGHT ON.  ACFT GROUNDED. REPLACED AND TESTED RT PACK TEMPERATURE CONTROL VALVE IAW MM 21-51-10-000-801, MM 21-51-10-400-801.  OPS NORMAL, NO LEAKS NOTED. PERFORMED NR 2 PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW MM 21-61-00-700-806-002.  ALL TESTS PASS.
